# SDR F3LA2024062600098

- Difficulty date: June 23, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N353FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08977
- Aircraft time: 14,549 hours, 6,588 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Computer
- Part number: C13206AA00
- Condition: Failed
- Location: Rudder Trim
- Part time: 14,549 hours, 6,587 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  RUDDER TRIM OUT OF LIMITS.   ON CLIMB OUT.  UNABLE TO DISTINGUISH ANY VIBRATION/YAW DURING CLIMB DUE TO TURBULENCE.  PERFORMED RUDDER OPS CHECK IAW AMM 27-23-00-701-001-A, AMM 22-63-00-710-001-A, AMM 22-61-00-710-001-A  AND AMM 22-60-00-710-002-A. REMOVED AND REPLACED FAC-1 (2CC1) IAW AMM 22-66-34-000/400-002-A. OPS CHECKS GOOD.
